I am one of those sad individuals who took Levaquin for 45 days and ended up with severe hamstring problems in both of my legs. Before taking the meds I was in A-1 shape running 25 miles a week; I experienced pain five days into the meds and was told to continue the meds and take anti-inflammatory to ease the pain. It has been six months since I have stopped the meds and I am still in discomfort in my Hamstrings;
My doctor has had me take ultra sound investigation, cat scan, M G R, and to-morrow I go in for a bone scan. I have taken Vioxx to no avail. Ice packs seems to help along with massage therapy. Most of the doctors here do not believe the A D R's even when shown the Bayer warnings. If you have any literature re what the meds have done to my tendons or how to heal them I would be very appreciative. As a family counselor it is very hard to sit down and give attention to my clients.
Last Updated 8/01/04